MAUDE Adverse Event Report: MERIT MEDICAL, SYSTEMS, INC. MERIT DRAINAGE DEPOT MDD600; BAG, BILE COLLECTING

MERIT MEDICAL, SYSTEMS, INC. MERIT DRAINAGE DEPOT MDD600; BAG, BILE COLLECTING
Model Number MDD600 VERSION A
Health Effect - Clinical Codes Nausea (1970); No Code Available (3191)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Nausea and loss of appetite due to persistent foul odor.Fda safety report id# (b)(4).

Brand Name
MERIT DRAINAGE DEPOT MDD600
Common Device Name
BAG, BILE COLLECTING
Manufacturer (Section D)
MERIT MEDICAL, SYSTEMS, INC.
MDR Report Key9525211
Report NumberMW5091904
Device Sequence Number19418411
Product Code EXF
UDI-Device Identifier00884450008256
UDI-Public(01)00884450008256(17)22083(10)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2022
Device Model NumberMDD600 VERSION A
Device Lot NumberI1644721
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/26/2019
Patient Sequence Number1
Patient Age65 YR
Patient Weight112